# SDR DALA2024061306057

- Difficulty date: June 7, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 44,579 hours, 31,353 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Bulkhead
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON INTERNAL BEAM #1 AT AFT CABIN BULKHEAD DOOR (CPAX). SUMMARY OF NRC 00356: INTERNAL BEAM #1 (UPPER WEB) AT AFT CABIN BULKHEAD DOOR (CPAX) WAS FABRICATED AND REPLACED PER DWG 9915565 REV BD, B717-200 SRM 51-41-01-0G, 51-41-02-0G, AND 51-41-05-0G. (LP #0381964)
